# SDR 2010FA0000639

- Difficulty date: June 15, 2010
- Submitted: June 25, 2010
- Operation: General aviation
- Aircraft: N67950
- Make and model: Bell 206B
- Aircraft serial: 5229
- System (JASC): 6210 · Main Rotor Blades
- Part: Spar
- Condition: Unserviceable
- Location: M/R Blade
- Part time: 4,236 hours
- Component: M/R Blade Assy
- Component part number: 206010200133
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

((QR9R)) MAIN ROTOR BLADE MID SPAR WEIGHT CAME LOOSE DURING OPERATION CAUSING THE WEIGHT TO BLOW OUT THE END CAP.  DEFECT WAS NOTICED ON POST FLIGHT INSP.  PILOT DID NOT REPORT ANY UNUSUAL VIBRATIONS.  THIS IS NOT THE FIRST BLADE THAT THE MID WEIGHT HAS COME LOOSE AT THIS FACILITY.  THE REMAINING TIME LEFT ON THIS BLADE WAS 764 HOURS BEFORE REPLACEMENT WAS DUE.  MFG HAS REQUESTED THAT THE ARMY SEND THE BLADE TO THEM FOR EVALUATION.
